MathSciNet Relay Station
MathSciNet bibliographic data
MR792890 (87g:90069) 90B35 (05B40)
Gale, David; Sotomayor, Marilda Some remarks on the stable matching problem. Discrete Appl. Math. 11 (1985), no. 3, 223–232.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement